# SDR ASAA2016061116997

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 35,554 hours, 10,608 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 16GXR4
- Condition: Failed
- Location: Ee Bay
- Part time: 35,551 hours, 10,604 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL FLIGHT, CONTINUE LIGHT ILLUMINATED, SPEED TRIM FAIL LIGHT ILLUMINATED BOTH EXTINGUISHED ON RESET.  ACFT GROUNDED. ACCOMPLISHED FIM 22-11, TASK 801 DFCS BITE, CURRENT STATUS PASS.  FLIGHT FAULT AND FDE FAULT 22-1186.  R & R FCC A IAW AMM 22-11-33, OPS CHECKED NORMAL. ACCOMPLISHED LAND VERIFY IAW AMM 22-11-00 AND HGS SENSOR TEST FCC/AT, ALL GROUND FUNCTIONAL TESTS PASS.
